# SDR DL73S060254

- Difficulty date: March 29, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 61,791 hours, 46,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Bs 777 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND AT STA 777 IN THE STR-4R LAP JOINT.  REMOVED CRACKED SKIN AND INSTALLED REPAIR DOUBLER PER SRM 53-30-03.
